# SDR SWAA2021071679895

- Difficulty date: May 21, 2020
- Submitted: July 16, 2021
- Operation: Air carrier
- Aircraft: N483WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32472
- Aircraft time: 54,791 hours, 32,417 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Baffle
- Condition: Cracked
- Location: Bs 500b-500c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY R/H FLOOR TO SIDEWALL BAFFLE IS CRACKED AT NUTPLATE HOLE BETWEEN BS500B AND BS500C RBL22 WL155 / REMOVED AND REPLACED CRACK DAMAGED FCB FLOOR TO SIDEWALL BAFFEL AT BS 500B TO 500C RBL 22 WL155 IAW SRM 51-40-02-0G-0 SRM 51-40-05-0G-0 SRM 53-00-53-1A-2 AND BOEING DWG 143A7505 13656R 24MAY2020
